EconPapers    
Economics at your fingertips  
 

A New AILC for a Class of Nonlinearly Parameterized Systems with Unknown Delays and Input Dead‐Zone

Jian-ming Wei, Yun-an Hu and Mei-mei Sun

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: This paper presents an adaptive iterative learning control (AILC) scheme for a class of nonlinear systems with unknown time‐varying delays and unknown input dead‐zone. A novel nonlinear form of deadzone nonlinearity is presented. The assumption of identical initial condition for ILC is removed by introducing boundary layer functions. The uncertainties with time‐varying delays are compensated for with assistance of appropriate Lyapunov‐Krasovskii functional and Young’s inequality. The hyperbolic tangent function is employed to avoid the possible singularity problem. According to a property of hyperbolic tangent function, the system output is proved to converge to a small neighborhood of the desired trajectory by constructing Lyapunov‐like composite energy function (CEF) in two cases, while maintaining all the closed‐loop signals bounded. Finally, a simulation example is presented to verify the effectiveness of the proposed approach.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/238018

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:238018

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:238018